University Links: Home Page | Site Map
Covenant University Repository

Fixed Point Results for Generalized Weakly C- contractive Mappings in Ordered G-partial Metric Spaces

Eke, Kanayo Stella (2016) Fixed Point Results for Generalized Weakly C- contractive Mappings in Ordered G-partial Metric Spaces. British Journal of Mathematics & Computer Science, 12 (1). pp. 1-11. ISSN 2231-0851

[img] PDF
Download (355Kb)

Abstract

We introduced the class of generalized weakly C-contractive mappings in G-partial metric spaces by combining the characteristics of Hardy and Rogers maps with weak contraction maps. The existence and uniqueness of �xed point for those maps in ordered G-partial metric spaces are established. Examples are given to support the validity of our results. Our results generalize some results in the literature.

Item Type: Article
Uncontrolled Keywords: Fixed points; generalized weakly C- contractive mappings; weakly C- contractive mappings; G-partial metric spaces; ordered G-partial metric spaces.
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 22 Feb 2016 12:48
Last Modified: 22 Feb 2016 12:48
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/6107

Actions (login required)

View Item View Item